# SDR UIEA2025012100099

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT # 7, WORN LOWER SKIN.( RH WING, SLAT 7 LOWER SKIN WAS REPAIRED I.A.W SRM 57-43-02-2R-1 PG 1-3 FIG 201 AND SRM 51-70-10-2R-4 PG 1,15 FIG 202 SHEET 8 REV 127 15-DEC-24. NO FURTHER DEFECTS NOTED )
